Aleric Deslo Active 0.5g / ml oral solution 60ml

USP Zdrowie


£14.99 £30.00




  • Aleric Deslo Active 0.5 mg / ml oral solution is an antiallergic medicine. It contains desloratadine, which helps control allergy symptoms. The drug maintains its effect for 24 hours, it does not cause drowsiness.

Composition Aleric Deslo Active 0.5g / ml oral solution:

Active substance: desloratadine. 1ml of solution contains 0.5mg of desloratadine and auxiliary substances: sodium citrate, liquid sorbitol, sucralose, citric acid, propylene glycol, hypromellose 2910, liquid tutti frutti aroma, purified water.


Operation Aleric Deslo Active 0.5g / ml oral solution:

The active substance is desloratadine. Aleric Deslo Active 0.5 mg / ml makes it easier to control the allergic reaction and its symptoms. The preparation relieves symptoms such as sneezing, nasal discharge, itchy nose and palate, tearing and redness of the eyes, urticaria, pruritus. The drug does not cause drowsiness.

Application:

Aleric Deslo Active 0.5g / ml oral solution indicated for use in the relief of allergy symptoms - allergic rhinitis (rhinitis caused by sensitization eg hay fever or allergy to mites), urticaria (skin condition caused by sensitization). For use in adults and children over 6 years of age.

Additional information:

Keep the product out of reach of children at room temperature. It is recommended to protect against moisture and light. The possibility of using the drug in pregnant women and nursing mothers and people with impaired renal function should consult a doctor, however, use during pregnancy and lactation is not recommended. The use of alcohol should be reduced while using the drug. The drug contains sorbitol, please consult your doctor the possibility of using the drug in people with intolerance to certain sugars.

Contraindications:

Do not use in case of hypersensitivity to any component of the drug, as well as to loratadine. Do not use in children under 6 years of age.

Side effects

Some people may experience side effects while taking the medicine. Common: fatigue, dry mouth, headache. Very rare: severe allergic reactions, rash, palpitations and irregular heartbeat, rapid heartbeat, abdominal pain, nausea (feeling sick), vomiting, upset stomach, diarrhea, dizziness, drowsiness / insomnia, muscle pain, hallucinations, convulsions, anxiety with excessive motor activity, hepatitis, abnormalities in liver function tests. Frequency unknown: unusual weakness, yellowing of the skin and / or eyeballs, increased skin sensitivity to the sun, even in the case of sunshine, change in the way the heart beats, unusual behavior, increased appetite, weight gain. In children: frequency unknown: slow heartbeat, change in heartbeat, unusual behavior,

Dosage of the oral solution:

Use as recommended on the leaflet or as directed by your doctor. Take orally. Can be used independently of meals, and with water. Children from 6 to 11 years: 5 ml once a day (one measure). In children who are overweight or underweight, it may be necessary to adjust the dose after consulting the physician. Adolescents over 12 years of age, adults: 10ml once a day (two scoops). A special syringe that can be attached to the packaging can also be used for measuring. In the absence of improvement or severity of symptoms, it is recommended to consult a physician.